# SDR AALA201811059012

- Difficulty date: October 4, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800401
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE ARM FITTING NR 7 HAS EXCESSIVE PLAY. REPLACED RUDDER HINGE ARM FITTING NR 7 PER SRM 51-72-11.
